Jump to content
CrazyBoards.org

after discontinuing geodon i eat too much...


Recommended Posts

Ever since my pdoc took me off Geodon cause I was freakin out cause I could only take it once daily due to it making me pass out I've been eating a lot more (sugars, mostly), and I HATE IT.  Instead of the Geodon she put me on Klonopin, so could that be it?  I am also on Effexor so I know that has some weight gain but it's mainly been under control cause I've been on it awhile.

Geodon helped me control my eating habits and I was steadily loosing weight while on it, but now that's just gone to shit. >_<  I'm not SUPER overweight, nto really overweight at all but due to my other medical problems I have truncal obesity which makes it impossible to find the right shirts/dresses or whatever.  I'm skinny everywhere but my gut. >_<

any recommendations?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...